Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 6, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 2, 2018, 6:04 PM CDT for Whiteside County, Illinois. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2018, 6:04 PM CDT (23:04 UTC)
- Expired
- May 2, 2018, 7:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 48 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 6:21 PM CDT | HAIL 1 | Morrison, IL | |
| May 2, 6:25 PM CDT | HAIL 1.75 | Morrison, IL | |
| May 2, 6:27 PM CDT | HAIL 1.5 | 1 Wnw Morrison, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
360
WUUS53 KDVN 022304
SVRDVN
ILC195-030000-
/O.NEW.KDVN.SV.W.0006.180502T2304Z-180503T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
604 PM CDT WED MAY 2 2018
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Whiteside County in northwestern Illinois...
* Until 700 PM CDT
* At 604 PM CDT, a severe thunderstorm was located over Garden Plain,
or near Clinton, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sterling, Rock Falls, Morrison, Fulton, Garden Plain, Albany,
Lyndon, Coleta, East Clinton, Emerson, Union Grove, Ustick, Fenton,
Round Grove, Penrose, Malvern, Como, White Pigeon,
Morrison-Rockwood State Park and Douglas Park.
This includes Interstate 88 between mile markers 27 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4175 9025 4178 9024 4181 9018 4184 9018
4189 9013 4193 8963 4170 8963
TIME...MOT...LOC 2304Z 261DEG 32KT 4180 9013
HAIL...1.00IN
WIND...60MPH
$$
ERVIN7 follow-up statements
189
WWUS53 KDVN 022315
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
615 PM CDT WED MAY 2 2018
ILC195-030000-
/O.CON.KDVN.SV.W.0006.000000T0000Z-180503T0000Z/
Whiteside IL-
615 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN WHITESIDE COUNTY...
At 615 PM CDT, a severe thunderstorm was located over Morrison,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sterling, Rock Falls, Morrison, Garden Plain, Lyndon, Coleta,
Emerson, Union Grove, Ustick, Fenton, Round Grove, Yeoward Addition,
Whiteside County Airport, Galt, Penrose, Malvern, Como, White Pigeon,
Morrison-Rockwood State Park and Whiteside County Fairgrounds.
This includes Interstate 88 between mile markers 27 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4174 9014 4177 9017 4181 9012 4185 9011
4190 9003 4193 8963 4170 8963
TIME...MOT...LOC 2315Z 261DEG 32KT 4182 9000
HAIL...1.00IN
WIND...60MPH
$$
ERVIN072
WWUS53 KDVN 022322
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
622 PM CDT WED MAY 2 2018
ILC195-030000-
/O.CON.KDVN.SV.W.0006.000000T0000Z-180503T0000Z/
Whiteside IL-
622 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN WHITESIDE COUNTY...
At 622 PM CDT, a severe thunderstorm was located over Morrison,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sterling, Rock Falls, Morrison, Lyndon, Coleta, Emerson, Union Grove,
Ustick, Fenton, Round Grove, Yeoward Addition, Whiteside County
Airport, Galt, Penrose, Malvern, Como, White Pigeon,
Morrison-Rockwood State Park, Whiteside County Fairgrounds and Grimes
Addition.
This includes Interstate 88 between mile markers 27 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4174 9014 4177 9013 4185 9011 4190 9003
4193 8963 4170 8963
TIME...MOT...LOC 2322Z 262DEG 17KT 4182 8997
HAIL...1.00IN
WIND...60MPH
$$
ERVIN511
WWUS53 KDVN 022330
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
630 PM CDT WED MAY 2 2018
ILC195-030000-
/O.CON.KDVN.SV.W.0006.000000T0000Z-180503T0000Z/
Whiteside IL-
630 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN WHITESIDE COUNTY...
At 630 PM CDT, a severe thunderstorm was located near Morrison,
moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters in Morrison.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sterling, Rock Falls, Morrison, Lyndon, Coleta, Emerson, Round Grove,
Yeoward Addition, Whiteside County Airport, Galt, Penrose, Malvern,
Como, White Pigeon, Morrison-Rockwood State Park, Whiteside County
Fairgrounds, Grimes Addition, Douglas Park, Unionville and Agnew.
This includes Interstate 88 between mile markers 27 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4173 9003 4177 9001 4184 8999 4190 8992
4193 8963 4170 8963
TIME...MOT...LOC 2330Z 261DEG 32KT 4183 8987
HAIL...1.75IN
WIND...60MPH
$$
ERVIN353
WWUS53 KDVN 022337
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
637 PM CDT WED MAY 2 2018
ILC195-030000-
/O.CON.KDVN.SV.W.0006.000000T0000Z-180503T0000Z/
Whiteside IL-
637 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN WHITESIDE COUNTY...
At 637 PM CDT, a severe thunderstorm was located over Emerson, or
near Sterling, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sterling, Rock Falls, Coleta, Emerson, Round Grove, Yeoward Addition,
Whiteside County Airport, Galt, Penrose, Malvern, Como, White Pigeon,
Grimes Addition, Douglas Park and Agnew.
This includes Interstate 88 between mile markers 30 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4172 8987 4177 8993 4184 8991 4190 8989
4193 8963 4170 8963
TIME...MOT...LOC 2337Z 264DEG 31KT 4183 8979
HAIL...1.25IN
WIND...60MPH
$$
ERVIN901
WWUS53 KDVN 022344
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
644 PM CDT WED MAY 2 2018
ILC195-030000-
/O.CON.KDVN.SV.W.0006.000000T0000Z-180503T0000Z/
Whiteside IL-
644 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN WHITESIDE COUNTY...
At 644 PM CDT, a severe thunderstorm was located over Sterling,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sterling, Rock Falls, Coleta, Emerson, Yeoward Addition, Whiteside
County Airport, Galt, Penrose, Grimes Addition, Douglas Park, Agnew
and Como.
This includes Interstate 88 between mile markers 36 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4172 8978 4178 8980 4185 8982 4191 8981
4193 8963 4170 8963
TIME...MOT...LOC 2344Z 264DEG 31KT 4183 8971
HAIL...1.00IN
WIND...60MPH
$$
ERVIN600
WWUS53 KDVN 022352
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
652 PM CDT WED MAY 2 2018
ILC195-030000-
/O.CON.KDVN.SV.W.0006.000000T0000Z-180503T0000Z/
Whiteside IL-
652 PM CDT WED MAY 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN WHITESIDE COUNTY...
At 652 PM CDT, a severe thunderstorm was located near Sterling,
moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sterling, Rock Falls, Coleta, Penrose and Douglas Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4180 8974 4182 8978 4185 8982 4191 8981
4193 8963 4176 8963
TIME...MOT...LOC 2352Z 253DEG 27KT 4186 8966
HAIL...1.00IN
WIND...<50MPH
$$
ERVIN054
WWUS53 KDVN 022356
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
656 PM CDT WED MAY 2 2018
ILC195-030006-
/O.EXP.KDVN.SV.W.0006.000000T0000Z-180503T0000Z/
Whiteside IL-
656 PM CDT WED MAY 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WHITESIDE COUNTY
WILL EXPIRE AT 700 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northwestern Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
LAT...LON 4180 8974 4182 8978 4185 8982 4191 8981
4193 8963 4176 8963
TIME...MOT...LOC 2356Z 261DEG 32KT 4186 8962
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 4:07 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 2, 4:07 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 407 PM CDT Wed May 2 2018 .SYNOPSIS... Issued at 336 PM CDT Wed May 2 2018 The latest sfc analysis continues to show quasi-stationary boundary undulating almost in place from the northeastern GRT LKS, down bi- secting IA from northeast-to-southwest, and acrs central KS. Pooled sfc DPTs in the low to mid 60s to the lee of this feature acrs much of the local area driving buoyancy/CAPEs of 1000-2000 J/KG. But lack of much of a trigger/forcing and CAP aloft has kept a lid on much of any convection so far. But the special sounding released form the local office shows that the CAP has eroded and RADAR indicating that things are perculating. Deep southwestern CONUS effectively arching active southwesterlies up acrs the southern/central plains and the mid/ upper MS RVR Valley. The area will continue to be under the gun for rounds of strong to severe convection into Thu night. After the TROF pushes east through the region, fair and seasonably warm weather left in it's wake until a northwest flow system brings about the next chance of precipitation from late Saturday night into Sunday. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 336 PM CDT Wed May 2 2018 Front continuing to sag into the cwa will be the focus for convection tonight. Main window for severe weather potential will be this evening possibly into the early overnight, with aid of the low level jet and approaching shortwave. Mode appears to be multicell with hail and wind threat, with potential for some linear segments possibly evolving upscale from KS/MO/sw IA into a QLCS and moving along/s of front with attendant damaging wind threat. Anticipate a decrease in convection coverage late tonight through Thursday AM with waning nocturnal LLJ and weak subsidence in wake of passing wave and any organized convection. Then will storms redevelop by mid afternoon along any residual outflow boundaries, with some potential for strong to isolated severe storms. .LONG TERM...(Thursday Night through Wednesday) ISSUED AT 336 PM CDT Wed May 2 2018 Main window for severe threat Thursday looks to once again favor the evening with main forcing /height falls aloft/ beginning to overspread the area. Trend has been to slow a bit more with positive tilt trough, and so may see more organized convection developing to our west propagating into cwa during the evening with a damaging wind and large hail threat. Also a non-zero tornado threat exists should convection grow upscale into QLCS, or ahead of surface low where winds locally backed enhancing low level SRH. Still anticipate around an inch of rain widespread by Friday morning with areas of higher amounts of 2+ inches in locations where storms move over repeatedly. Drying out and pleasant weather then for Friday into Saturday as weak high pressure builds quickly into the region. Still indications of another front for late Saturday into early Sunday with chance of showers and possibly a few storms. Then another stretch of dry and pleasant weather to start next week, with indications of our next precipitation chances toward the middle of next week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1240 PM CDT Wed May 2 2018 VFR level clouds will trend toward MVFR level from the west this afternoon, especially at CID and DBQ with slow moving front sagging toward those areas from the northwest. Gusty southwest winds will decrease and become west to northwest at those sites near the front as the afternoon and into the evening period progresses. Will have to be on the watch as several short fuse HiRes models keep trying to ignite isolated to sctrd thunderstorms along and several miles either side of the I80 corridor later this afternoon and into the evening. This activity will have to battle a cap in place, but with afternoon heating there may be a chance. If these storms get going, they could be strong and produce high variable wind gusts and hail, as well as locally heavy downpours. After this potential afternoon/early evening window there may be a lull in the convection, before more thunderstorm clusters move in from the southwest after 10-11 PM and last through 3-4 AM in the morning. These later night storms will have a chance of being strong and impact the TAF sites as well. Some light fog possible in the VCNTY of the front where winds go light and variable in relatively high SFC DPT fields. ..12.. && .HYDROLOGY... Issued at 1230 PM CDT Wed May 2 2018 Widespread forecasted rainfall of 1 to 2 inches is currently expected by Friday morning. This, on top of the current snowmelt flood working downstream the Mississippi River, will result in Minor to Moderate flooding along some stretches of the river. The Mississippi River at New Boston is now expected to reach the Moderate Flood Stage level. Otherwise, no changes to flood forecast categories were made at this time. Due to some uncertainty in the 24 to 36 hour rainfall forecast amounts, Mississippi River level forecasts may vary from what is currently being indicated. However, the NCRFC notes that any rainfall on top of the current record snowmelt flood wave would push the main stem Mississippi River a bit higher. If significant rainfall does NOT occur in the next 36 hours, these forecast crests may be lowered. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...12 SHORT TERM...05 LONG TERM...05 AVIATION...12 HYDROLOGY...14
Hazardous weather outlook, May 2, 3:56 PM CDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 356 PM CDT Wed May 2 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-031000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 356 PM CDT Wed May 2 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms will continue to develop this afternoon and move across portions of the Outlook Area through early evening. then another round of storms is expected to move into the area from the southwest after mid evening and into the overnight. Severe weather is possible with both rounds, with the main threats being large hail and wind gusts up to 60 mph. Areas that manage to get hit by a couple of rounds of storms may receive locally heavy rainfall. Flooding is expected along portions of the Mississippi River late this week and into the following week. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Severe thunderstorms are likley Thursday afternoon and evening. The Storm Prediction Center has the entire area in a slight risk for severe storms on Thursday. Damaging winds, large hail, and a few tornadoes will all be possible. Locally heavy rainfall will also be a factor under the passing thunderstorm clusters. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening, and again Thursday afternoon and evening. Please report any severe weather to the Quad Cities Weather Forecast Office.
In the hours before
Special weather statement, May 2, 4:31 PM CDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 431 PM CDT WED MAY 2 2018 IAC045-097-022200- Jackson-Clinton- 431 PM CDT WED MAY 2 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JACKSON AND NORTHERN CLINTON COUNTIES UNTIL 500 PM CDT... At 431 PM CDT, a strong thunderstorm was located over Delmar, or near Maquoketa, moving northeast at 35 mph. Wind gusts up to 50 mph and nickel size hail are possible with this storm. Locations impacted include... Preston, Delmar, Charlotte, Welton, Spragueville, Goose Lake, Bryant and Lyons. LAT...LON 4189 9071 4198 9076 4217 9043 4197 9029 TIME...MOT...LOC 2131Z 242DEG 29KT 4197 9064 ERVIN
Special weather statement, May 2, 5:00 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
500 PM CDT WED MAY 2 2018
IAC087-101-183-022245-
Henry-Washington-Jefferson-
500 PM CDT WED MAY 2 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HENRY...SOUTHERN
WASHINGTON AND NORTHEASTERN JEFFERSON COUNTIES UNTIL 545 PM CDT...
At 459 PM CDT, a strong thunderstorm was located over Pleasant Plain,
or 11 miles northeast of Fairfield, moving east at 35 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Washington, Wayland, Brighton, Ainsworth, Crawfordsville, Olds,
Pleasant Plain, Coppock, Noble, Washington Airport, Perlee, East
Pleasant Plain, Marr Park, Merrimac, Germanville, Haskins, Lake
Darling State Park and Swedesburg.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in the Quad Cities.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern Iowa.
LAT...LON 4117 9199 4117 9194 4120 9194 4136 9148
4108 9148 4108 9195 4116 9199
TIME...MOT...LOC 2159Z 253DEG 32KT 4115 9186
GibbsLocal storm report, May 2, 5:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
541 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 W MOUNT CARROLL 42.09N 90.05W
05/02/2018 M0.75 INCH CARROLL IL TRAINED SPOTTER
&&
PETERSLocal storm report, May 2, 5:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
542 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 3 SE SAVANNA 42.06N 90.09W
05/02/2018 M1.00 INCH CARROLL IL TRAINED SPOTTER
&&
PETERSLocal storm report, May 2, 5:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 4 SSE MOUNT CARROLL 42.05N 89.94W
05/02/2018 M1.00 INCH CARROLL IL TRAINED SPOTTER
&&
PETERSLocal storm report, May 2, 5:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
557 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 4 N HITT 42.05N 89.73W
05/02/2018 M1.25 INCH CARROLL IL TRAINED SPOTTER
&&
PETERSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Jo Daviess | 12 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Carroll, Whiteside | 15 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Rock Island | 15 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Rock Island | 18 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 19 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Mercer | 21 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 21 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Henderson | 23 days |
| May 1, 10:01 PM CDT | River Flood Warning | DVN | Hancock, Henderson | 23 days |
| May 2, 5:04 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Stephenson | 56 min |
| May 2, 5:19 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 27 min |
| May 2, 6:20 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess | 15 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.